| Medical Device Problem Codes |
Image Display Error/Artifact (1304); Failure to Read Input Signal (1581); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 13-may-2019 with the following findings: evaluation revealed a dim, discolored display.Evaluation also revealed multiple cracks in the battery compartment.During testing, all of the keypad buttons were found to be intermittently unresponsive.The keypad was removed and contamination was found under all button contacts.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.(b)(6).
Event or Problem Description
The pump was returned for investigation.Evaluation revealed a dim, discolored display.Evaluation also revealed multiple cracks in the battery compartment.All of the keypad buttons were intermittently unresponsive and contamination was found under all button contacts.There was no adverse event associated with this complaint.This report is made based on results of investigation completed on 13-may-2019.